# SDR 0104905520

- Difficulty date: December 11, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 50,873 hours, 21,393 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006398E
- Part serial: 368
- Condition: Failed
- Location: L/E Slat
- Part time: 38,486 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, UPON SELECTION OF FLAPS 1, THE LEADING EDGE SLAT DISAGREE WARNING LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED, THE FLIGHT CONTINUED THE APPROACH, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 20 LEADING EDGE ACTUATOR.  SUBSEQUENT SYSTEM TESTS WERE SATISFACTORY.
